Hey all, sorry I haven't been around much latelyl. I'll do better when my busy wedding season is over at the end of September.
I had a scare this morning. I woke up feeling nauseated, diarrhea, itchy skin and a low-grade fever, hot and cold sweats. those are the symptoms of a possible severe allergy to Plaquenil. Some of you know my near- death med allergy that I had in '07. Well, I feel very similar.
Hubby drove me to ER and over the course of about 3 hours, my symptoms improved. The fever went away and so did the itching. ER doc told me to NOT take my dose of Plaq tonight, just in case I was having a reaction; and to phone my rheumy tomorrow morning.
I still feel like total crap tonight. The low-grade fever is back, it's stuck between 99.8 and 100.4. Nausea, very sore muscles and an overall flu-like feeling is what I have right now.
I know that my symptoms could actually be my Lupus. I guess I'm feeling more vulnerable because the medication allergy possibility is something I've dealt with before. My Lupus has been very quiet for quite some time now.
Has anyone else experienced these sort of symptoms starting on Plaquenil? Oh, I've been on it for 2 weeks now.
I can do anything through Jesus Christ who strengthens me. I have learned in whatever state I am in to be content. Phillipians 4:11-13
35 years old. Diagnosed with Lupus in 2000. Fibromyalgia, Anti-phospholipid syndrome(APS)(stroke, 2002), Sjogren's, Raynaud's, Libman Sach's Endocarditis, vasculitis, sacroiliitis, arthritis (neck), anxiety, PTSD. Prednisone, Imuran, Plaqunil, Coumadin, Clobazam, Amitriptyline, Didrocal, Cozaar, Zoloft, calcium, multi-vitamin, vitamin D, Magnesium, vitamin B6,
Moderator for the Lupus and Fibromyalgia forums